MathSciNet Relay Station
MathSciNet bibliographic data
MR1620696 20F16
Ballester-Bolinches, A.; Pedraza-Aguilera, M. C. Sufficient conditions for supersolubility of finite groups. J. Pure Appl. Algebra 127 (1998), no. 2, 113–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement